I take about 100mg per day. It helps with pain and mood,alcohol makes the sensation even better.
These two drugs (yes, alcohol or ethanol is a depressant drug) really shouldn't be mixed at all.
GENERALLY AVOID: Alcohol may potentiate some of the pharmacologic effects of CNS-active agents. Use in combination may result in additive central nervous system depression and/or impairment of judgment, thinking, and psychomotor skills.
MANAGEMENT: Patients receiving CNS-active agents should be warned of this interaction and advised to avoid or limit consumption of alcohol. Ambulatory patients should be counseled to avoid hazardous activities requiring complete mental alertness and motor coordination and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
This isn’t erowid. Combining them in the short term can lead to respiratory depression. Most opiate related deaths are caused by mixing downers with other downers. Which is what you’re doing. The long term consequence is addiction, and everything that comes with that. If that isn’t a compelling enough reason to stop, that just tells you you’re already there.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2010 • 2 answers
Posted 29 Jun 2010 • 7 answers
Posted 31 Jul 2011 • 4 answers
Posted 29 Dec 2012 • 4 answers
Posted 29 Dec 2013 • 3 answers